MathSciNet Relay Station
MathSciNet bibliographic data
MR2428921 26D15 (45D05)
Medveď, Milan On singular versions of Bihari and Wendroff-Pachpatte type integral inequalities and their application. Tatra Mt. Math. Publ. 38 (2007), 163–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement